RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Видеотека
Архив
Популярное видео

Поиск
RSS
Новые поступления





Для просмотра файлов Вам могут потребоваться






Международная конференция «Анализ и особенности», посвященная 75-летию со дня рождения Владимира Игоревича Арнольда
18 декабря 2012 г. 15:05, г. Москва, МИАН
 


Big denominators and analytic normal forms

[Большие знаменатели и аналитические нормальные формы]

L. Stolovitch
Видеозаписи:
Flash Video 1,311.8 Mb
Flash Video 218.9 Mb

Количество просмотров:
Эта страница:130
Видеофайлы:46

L. Stolovitch
Фотогалерея


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Аннотация: In this joint work with M. Zhitomirskii, we study the action of an analytic pseudogroup of transformations on the space of germs of analytic objects such as conformal structures, vector fields, nonisoled singularities...We consider an higher order perturbation $F$ of an homogeneous object $F_0$ and we are interested in the conjugacy problem to a normal form with respect to $F_0$. We prove, that if the cohomological operator (associated to $F_0$) has the Big denominators property and if the space of normal forms is well chosen then there exists an analytic transformation to a normal form. We apply this result to nonisoled singulatities, conformal structures... If these big denominators do not grow fast enough, then we show that there always exists a formal Gevrey solution to the conjugacy problem.

Язык доклада: английский

Список литературы
  1. V. I. Arnol'd, S. M. Guseĭn-Zade, A. N. Varchenko, Singularities of differentiable maps, The classification of critical points, caustics and wave fronts, v. I, Monographs in Mathematics, 82, Birkhäuser Boston Inc., 1985  mathscinet  zmath
  2. B. Malgrange, “Sur le théorème de Maillet”, Asymptotic Anal., 2:1 (1989), 1–4  mathscinet  zmath
  3. E. Lombardi, L. Stolovitch, “Normal forms of analytic perturbations of quasihomogeneous vector fields: Rigidity, invariant analytic sets and exponentially small approximation”, Ann. Scient. Ec. Norm. Sup., 2010, 659–718  mathscinet  zmath


ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017